# SDR 2011FA0000267

- Difficulty date: April 8, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N5355J
- Make and model: Cessna 421C
- Aircraft serial: 421C0669
- Engine: Cont GTSIO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3492204
- Part serial: F10JA024R
- Condition: Seized
- Location: Left
- Part time: 73 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LT ENGINE WAS RUNNING RUFF.  THE LT ENGINE WOULD NOT START WHEN TRYING TO TROUBLESHOOT.  THE LT MAG HAD SEIZED UP AND DAMAGED THE RUBBER MAG DRIVE BUSHINGS AND MAG DRIVE GEAR RETAINER.
